# SDR HAL960127

- Difficulty date: December 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46522
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Ws 164/171
- Part time: 73,433 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON THE FORWARD INBOARD SIDE OF THE FALSE SPAR ON THE LEFT WING AT STATION XORS 164 TO 171.  INSTALL NEW REPAIR ANGLE WET, ALODINED AND PRIMED PARTS AND INSTALLED HI LOCKS PER ESO 7349, DATED 12/5/96.  (M)
